# SDR DALA2022052303532

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 85,959 hours, 38,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATION:502 /. CORRECTIVE ACTION: INSPECTED AND LUBED. OK FOR SERVICE. (2244203)
